# SDR 06FDEA03919

- Difficulty date: November 7, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 14,787 hours, 7,885 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Incorrect
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL F/O LOST AIRSPEED INDICATIONS ON PFD NEVER HAD ANY CORRECT INDICATIONS ON F/O PFD.  ROUND DIAL STBY AIRSPEED WORKED NORMAL.  PERFORMED LEAK TEST AND LEAK TEST CHECKS OK, AS PRECAUTION REMOVED AND REPLACED NR 2 ADC AND PER MOCC REQUEST ALSO REMOVED AND REPLACED F/O'S PITOT TUBE.  REF MM 34-11-15-4 AND 34-11-34-4, PERFORMED  PITOT SYSTEM TEST AND ALL TEST PASSED.  NO PAST HISTORY, REF MM 22-42-00-0 ALSO PERFORMED AFS LAND  TEST, OK.
